MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; HARMONIC ACE

INTUITIVE SURGICAL, INC None; HARMONIC ACE
Model Number 480275-10
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2026
Type of Reportable Event Malfunction

Brand Name
None
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50905854
Report Number2955842-2026-39979
Device Sequence Number17664146
Product Code NAY
UDI-Device Identifier10886874112738
UDI-Public(01)10886874112738(17)271031(10)K12251023
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K143132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480275-10
Device Catalogue Number480275
Device Lot NumberK12251023 0252
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown